# SDR 96FDEA00739

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BOC1505100617
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOOR BEAM BS 380, LBL 28 TO 34 AND LBL 55 WL 208.  REMOVED CORROSION FROM FLOOR BEAM FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED FLOOR BEAM REPAIR PER FEDEX SRM 53-10-8.
